# SDR DALA14030559213

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARMENT AT CANT FRAME 1520, L17R DOUBLER STRAP CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW SRM 51-30-01, 51-10-05 AND 51-10-03.
